# SDR FDEA202107271868

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EACH FASTENER HOLES #6 FOUND CRACK INDICATION DURING OPEN - HOLE HIGH   FREQUENCY EDDY CURRENT INSPECTION AT RIGHT HAND WING LOWER SKIN ACCESS DOOR   CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6. 01 EACH FASTENER HOLE #6 WITH CRACK INDICATION AT RIGHT HAND WING LOWER SKIN   ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6 BUSHING   REPAIR CARRIED OUT AS PER SRM 57-20-02-2R REPAIR 5 FIGURE 201. INITIAL INSPECTION TO   BE CARRIED OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT   EVERY 2000 FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT AND ULTRASONIC   INSPECTION PER SRM 57-20-02-2R FIGURE 202 / REPAIR 5 TABLE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
